# SDR AU980198

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2770 · Gust Lock Damper System
- Part: Plunger
- Part number: 2770066001
- Condition: Failed
- Location: Gust Lock/Damper
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER GUST LOCK SYSTEM PLUNGER ASSEMBLY INTERNAL SLEEVE SEPARATED AND MIGRATED ALONG THE PLUNGER SPIGOT FOULING THE RUDDER BELLCRANK.
